# SDR TC8A98072

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TRIP# 02716.      DISCREP: ON CLIMB OUT, ENGINE FIRE #3 ENGINE. PERFORMED CHECK LIST AND RETURNED TO KDAY FOR LANDING. SECURED LOOSE FIRE WARNING LOOP IN BOMB BAY AREA, OPS CHECKS NORMAL IAW MM 26-2-0.
